Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Contents of Volume 66, Number 3

Probabilistic recovery of neuroendocrine pulsatile, secretory and kinetic structure: An alternating discrete and continuous scheme
Somesh Chattopadhyay, Daniel M. Keenan and Johannes D. Veldhuis.
Quart. Appl. Math. 66 (2008), 401-421
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445520
Overlapping domain problems in the crack theory with possible contact between crack faces
Alexander Khludnev and Atusi Tani.
Quart. Appl. Math. 66 (2008), 423-435
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445521
Orthogonal projections and the dynamics of constrained mechanical systems
Paula Balseiro and Jorge E. Solomin.
Quart. Appl. Math. 66 (2008), 437-446
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445522
Influence of suction/blowing on the finite amplitude disturbances having non-stationary modes of a compressible boundary layer flow
M. Turkyilmazoglu.
Quart. Appl. Math. 66 (2008), 447-471
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445523
Stability of fronts for a regularization of the Burgers equation
H. S. Bhat and R. C. Fetecau.
Quart. Appl. Math. 66 (2008), 473-496
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445524
Introduction to the Brown University workshop papers
Paul Dupuis.
Quart. Appl. Math. 66 (2008), 497-497
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445525
Solving SPDEs driven by colored noise: A chaos approach
S. V. Lototsky and K. Stemmann.
Quart. Appl. Math. 66 (2008), 499-520
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445526
Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes
Bernt Øksendal.
Quart. Appl. Math. 66 (2008), 521-537
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445527
Itô and Stratonovich stochastic partial differential equations: Transition from microscopic to macroscopic equations
Peter M. Kotelenez.
Quart. Appl. Math. 66 (2008), 539-564
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445528
Turbulent rivers
Björn Birnir.
Quart. Appl. Math. 66 (2008), 565-594
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445529
Some remarks on the numerical approximation of stochastic differential equations
Brian D. Ewald and Roger Témam.
Quart. Appl. Math. 66 (2008), 595-605
Abstract, references and article information
Full-text PDF
MathSciNet review: 2445530

Book Reviews

The following titles are reviewed in this issue. You may download the entire set of reviews from this issue using the links below.

Analysis of Financial Time Series, Second Edition, by Ruey S. Tsay.
Random Graphs for Statistical Pattern Recognition, by David J. Marchette.

Quart. Appl. Math. 66 (2008), 607-607
Review information
Full-text PDF


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website